Posted By Posting
Oct 25, 2010
avareyne
Prilosec OTC inactive ingredients - allergy?
My son has MSPI. He is on Elecare. He has not had any issues until recently. We put him on Prilosec OTC with Caracream about 12 days ago. We recently increased his dose. He now has patches of eczema showing up on his face all of a sudden. We just made a new batch so I don't know if it is related. We don't use generics around here because of inactive ingredient issues but now I am wondering if the brand filler could be causing him an issue. Has anyone else experienced this or could provide some input? Only other change is going from Elecare DHA to Elecare without DHA due to concerns of how the DHA is made. Thank you!
Oct 25, 2010
adelines mom
i only did three doses 3.0ml of caracream with adeline last thursday and stopped and she got a round red bump on her chin friday, not like a white head, but like an eczema spot. it is still there. couldn't figure out where that came from.
Oct 28, 2010
avareyne
Weird. He stopped taking it yesterday and it is going away. So it was either the caracream max or an inactive ingredient in the Prilosec OTC tablet (there are a couple I suspected he might not agree with). Ours was a red bumpy patch about the size of a nickle on the cheek.
Oct 28, 2010
mrsdtek
ladies I started caracream max with prilosec otc on Tuesday and my little girl has what looks like eczema on her cheeks and chin :-(
Oct 28, 2010
avareyne
Hmm, I wonder if it is the caracream or prilosec otc. My son had untreated mspi while on caracream-zegerid so I would not have noticed if any allergy was med induced.
Check with your
doctor first!